# SDR SWAA2024020748796

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 51,527 hours, 35,471 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: UNKNOWN
- Condition: Loose
- Location: Girt Bar
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR GIRT BAR HOLDER IS LOOSE<[01] RESECURED L1 DOOR GIRT BAR HOLDER ON DOOR PER SIP OPS GOOD
